American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62E20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] A. Chatterjee and S. N. Lahiri. Asymptotic properties of the residual bootstrap for Lasso estimators. Proc. Amer. Math. Soc. 138 (2010) 4497-4509. MR 2680074.
Abstract, references, and article information   
View Article: PDF

[2] Abhishek Bhattacharya and Rabi Bhattacharya. Statistics on Riemannian manifolds: asymptotic distribution and curvature. Proc. Amer. Math. Soc. 136 (2008) 2959-2967. MR 2399064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. G. Bairamov and M. K. Khan. On exceedances of record and order statistics. Proc. Amer. Math. Soc. 135 (2007) 1935-1945. MR 2286107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Grzegorz A. Rempala. Asymptotic factorial powers expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 132 (2004) 261-272. MR 2021270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jonathan M. Kane. Monotonic approach to central limits. Proc. Amer. Math. Soc. 129 (2001) 2127-2133. MR 1825926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ewa Marciniak and Jacek Wesolowski. Asymptotic Eulerian expansions for binomial and negative binomial reciprocals. Proc. Amer. Math. Soc. 127 (1999) 3329-3338. MR 1637400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xiaodong Zheng. Better saddlepoint confidence intervals via bootstrap calibration. Proc. Amer. Math. Soc. 126 (1998) 3669-3679. MR 1452836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Biman Chakraborty and Probal Chaudhuri. On a transformation and re-transformation technique for constructing an affine equivariant multivariate median. Proc. Amer. Math. Soc. 124 (1996) 2539-2547. MR 1363452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. H. Dinwoodie. Observing a preferred distribution . Proc. Amer. Math. Soc. 121 (1994) 585-588. MR 1242079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yannis G. Yatracos. On the existence of uniformly consistent estimates . Proc. Amer. Math. Soc. 94 (1985) 479-486. MR 787899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. C. Fu and R. Wong. An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations . Proc. Amer. Math. Soc. 79 (1980) 410-414. MR 567982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1